# SDR ASAA2017051620800

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 12,560 hours, 4,129 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 414YNT
- Condition: Intermittent
- Location: Radar
- Part time: 12,614 hours, 4,143 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR WHILE IN AUTO MODE SWITCHES ITSELF TO MANUAL MODE. MANUAL MODE SEEMS TO WORK NORMAL. GROUNDED - YES. SEMI DUPLICATED DISCREPANCY. WHEN IN AUTO AS THE SWITCH WAS PUSHED IN IT WOULD DISPLAY AUTO AND THEN MANUAL FOR ABOUT A SECOND, THEN SHOWED AUTO. LEFT RADAR RUNNING FOR A WHILE AND DID NOT CHANGE TO MANUAL. REMOVED AND INSTALLED NEW RADAR CONTROL PANEL, REF B737-900 AMM 34-43-91-000-801 WEATHER RADAR CONTROL PANEL REMOVAL, REF B737-900 AMM 34-43-91-400-801 WEATHER RADAR CONTROL PANEL INSTALLATION. PERFORMED INSTALL TEST, REF STEP E. INSTALLATION TEST B737-900 AMM 34-43-91. SYSTEM TEST NORMAL. DID NOT NOTICE THE ABOVE MALFUNCTION.
